MathSciNet Relay Station
MathSciNet bibliographic data
MR1820676 (2001m:65168) 65N30 (65N12)
Gerdes, K.; Melenk, J. M.; Schwab, C.; Schötzau, D. The $hp$-version of the streamline diffusion finite element method in two space dimensions. Math. Models Methods Appl. Sci. 11 (2001), no. 2, 301–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement